Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Order-cushioned refinements and normality


Authors: J. C. Smith and Rastislav Telgársky
Journal: Proc. Amer. Math. Soc. 85 (1982), 475-479
MSC: Primary 54D15; Secondary 54D20
DOI: https://doi.org/10.1090/S0002-9939-1982-0656127-1
MathSciNet review: 656127
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The authors use the notions of order-cushioned covers and weak $ \theta $-covers to obtain the following result.

Theorem. A space $ X$ is collectionwise normal iff every weak $ \theta $-cover of $ X$ has an order-cushioned open refinement.

Similar characterizations are obtained for normal, countably paracompact spaces and analogous embedding theorems are shown.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D15, 54D20

Retrieve articles in all journals with MSC: 54D15, 54D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0656127-1
Keywords: Paracompact, collectionwise normal, normal, countably paracompact, weak $ \theta $-cover, order locally finite, order closure-preserving, order-cushioned, locally finite, point finite, star-countable, shrinkable, cushioned, embedded
Article copyright: © Copyright 1982 American Mathematical Society